# SDR COMA0570038

- Difficulty date: April 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 6,451 hours, 4,970 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5286 DURING TAKEOFF RECEIVED AN AVIONICS BAY DOOR CAUTION MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED DOOR INDICTION PER MEL.
